Symbolic dynamics for geodesic floes

Caroline Series University of Warwick, Coventry, England

TBD mathscidoc:1701.331580

Acta Mathematica, 146, (1), 103-128, 1980.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:53 uploaded by actaadmin ] [ 1653 downloads ] [ 0 comments ] [ Cited by 49 ]
@inproceedings{caroline1980symbolic,
  title={Symbolic dynamics for geodesic floes},
  author={Caroline Series},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253390997289},
  booktitle={Acta Mathematica},
  volume={146},
  number={1},
  pages={103-128},
  year={1980},
}
Caroline Series. Symbolic dynamics for geodesic floes. 1980. Vol. 146. In Acta Mathematica. pp.103-128. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203253390997289.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved